# SDR QXEA200400190

- Difficulty date: March 5, 2004
- Submitted: March 8, 2004
- Operation: Air carrier
- Aircraft: N416QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4083
- Aircraft time: 297 hours, 294 cycles
- System (JASC): 2610 · Detection System
- Part: Detector
- Condition: Dirty
- Location: Nr 1 Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FCA - FLIGHT 2449 - WHEN THE ADVISORY TEST IS SELECTED, THE FIRE WARNING BELL IS TRIGGERED.  MAINTENANCE INSPECTED THE SYSTEM AND CLEANED THE PEC ADVANCE PNEUMATIC DETECTOR AT THE NR 1 ENGINE.  OPERATIONAL CHECKS WERE PERFORMED AND WERE GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.  NO PARTS WERE REPLACED.
